# SDR ASOA201100365

- Difficulty date: February 21, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 30,571 hours, 27,977 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE ARM ASSEMBLY AT WS.220.0 LT, CRACKED FWD O/B ATTACH BRACKET.   REMOVED UNSERVICEABLE BRACKET AND REPLACED WITH NEW SERVICEABLE BRACKET IAW SRM 51-42-06.
